# SDR CA060321016

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,363 hours
- Engine: Pwa R134059
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C3FS3413
- Condition: Cracked
- Location: Fuselage
- Part time: 23,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING FLOOR SUPPORTING STRUCTURE WAS FOUND TO BE UNSERVICEABLE IN THE CABIN AREA PN NR C3FS34-13 BULKHEAD LOWER STATION 133.33, C3FS13-27 BULKHEAD LOWER STATION 153.77, C3FS51-27 BULKHEAD LOWER STATION 174.2, C3FS58-15 BULKHEAD LOWER STATION 194.00 REPEATED HEAVY LOADS TO THE FLOOR AREA OVER 23'000 HRS HAD DAMAGED OR WEAKENED THE STRUCTURAL INTEGRITY OF THE FLOORBEAM ATTACH POINTS.  ALL OF THE TOP BULKHEAD FLANGES WERE DAMAGED AT THE INTERSECTION OF THE FLOORBEAMS REF #C3FS351-2.  THIS DEFECT IS ESPECIALLY IMPORTANT SINCE THE REAR CABIN SEAT/SEAT BELT RESTRAINT IS INDIRECTLY ATTACHED TO THE FLOOR BULKHEADS.
